# SDR SIMA20120405002

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 23,963 hours, 17,400 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895303
- Part serial: B86
- Condition: False Indication
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3735 THE CREW REPORTED THAT AFTER TAKEOFF ALL THREE LANDING GEAR WOULD NOT RETRACT WITH GEAR HANDLE UP, GEAR DISGREE WARNING WITH GEAR HANDLE DOWN PROXIMITY  SYSTEM 1 FAULT.  PERFORMED EMERGENCY PROCEDURES AND DECLARED AN EMERGECNY IAW CRJ AOM VOL 1.  RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT SYSTEM PER FIM TASK 32-60-00 PERFORMED OPERATIONAL TEST OF LANDING GEAR PPS IAW CRJ 700 AMM 32-61-00 NO DEFECTS PERFORMED FUNCTIONAL TEST OF PSEU FAILED FNC REMOVED AND REPLACED PSEU IAW CRJ 700 AMM 32-61-01 OPC AND FNC GOOD PERFORMED NORMAL OPC OF LANDING GEAR EXT/RECTRACTION IAW CRJ 700 AMM 32-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
